# SDR DALA2023060604624

- Difficulty date: June 6, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 72,426 hours, 27,579 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6711 -ATB/HYD/DE - RETURNED TO ATL DUE TO RIGHT HYDRAULIC PRESS LOW LIGHT ILLUMINATED. CORRECTIVE ACTION: REPLACED #2 ENGINE EDP MODULE PER B757 AMM. LEAK CHECK GOOD.
